# SDR DALA2019111546724

- Difficulty date: November 13, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 60,728 hours, 21,914 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 380-440
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1358494) DURING HCK AT QRO, MULTIPLE NICKS WERE FOUND AFFECTING AN EXISTING REPAIR INSTALLED PER REF /2/ ON SKIN PANEL P/N 143A3252-30 BETWEEN STATION 380-440 AND STRINGERS 20R-26R. MAINTENANCE REPAIRED DAMAGE PER ERA 583069-14.
